# SDR FDEA201010134059

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN NEAR WING STA 397 ABOVE FRONT SPAR WITH CORROSION. CORROSION ON RT WING UPPER SKIN NEAR WS 397 REPAIRED IAW EA F-5730-142317.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
